# SDR FDEA200903060853

- Difficulty date: March 6, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 47,377 hours, 21,808 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274257202
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK NR 5 LT HAS 2 GOUGED SCALLOPS LOCATED 5 INCHES AFT OF FR 54.2 AND 12 INCHES AFT OF FR 54.2.  REMOVED AND REPLACED SEAT TRACK SECTION AT TRACK NR 5 LT BETWEEN FR 54.2 AND FR 58 IAW A310-200 SRM 51-72-10.
